# SDR CALA0000718

- Difficulty date: May 19, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N77827
- Make and model: Doug DC-9-82
- Aircraft serial: 49487
- Aircraft time: 42,229 hours, 19,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORTS CORRODED AT STA 176, RBL 26 AND STA 180, BETWEEN RBL 10 AND RBL 42.  THE FLOOR SUPPORTS WERE REMOVED AND NEW SUPPORTS WERE INSTALLED IAW SRM 53-14-1, 51-30-2, AND 51-30-5.
